# SDR ASAA2018051924714

- Difficulty date: May 19, 2018
- Submitted: June 28, 2018
- Operation: Air carrier
- Aircraft: N924VA
- Make and model: Airbus A321-253N
- Aircraft serial: 07942
- Aircraft time: 979 hours, 258 cycles
- System (JASC): 7330 · Engine Fuel Indicating System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

ENGINE 1 MINOR FAULT. CEOD DOWNLOADED 5-20, WAITING ON RESPONSE. GROUNDED - YES. PERFORMED ENG 1 IDLE TEST, REF AMM 73-29-00-740-803-A, TESK OK, NO FAULTS NOTED.
